On the weak Artinianness and minimax generalized local cohomology modules
Bull. Korean Math. Soc. 2013 Vol. 50, No. 6, 1855-1861
https://doi.org/10.4134/BKMS.2013.50.6.1855
Published online November 1, 2013
Yan Gu
Soochow University
Abstract : Let $R$ be a commutative Noetherian ring, $I$ an ideal of $R$, $M$ and $N$ two $R$-modules. We characterize the least integer $i$ such that $H^i_I(M,N)$ is not weakly Artinian by using the notion of weakly filter regular sequences. Also, a local-global principle for minimax generalized local cohomology modules is shown and the result generalizes the corresponding result for local cohomology modules.
Keywords : generalized local cohomology modules, weak Artinianness, minimax module
MSC numbers : 13D45, 13E10
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd